I’m on my 3rd day of raking sertraline for anxiety. My anxiety is so much worse, I’m so tired, no motivation, head feels very fuzzy. I’ve taken a week off work as I can concentrate. Is this normal? And when will I feel better? I don’t want to leave the house or get off the couch.
Sertraline side effects? Anxiety/dissociative?
Question posted by Abimeg on 20 Oct 2020
Last updated on 9 May 2021 by MrsJohnsons
What are the withdraw system like and how long do they last. Honestly. It worked the 1st day right Way. But concerned of the after effect.
Hi! Sorry to hear you are in the crappy first few weeks of treatment. It takes at least two weeks to settle into your system. Unfortunately our symptoms seem to swing during this adjustment time. The first week is usually rough. It took two solid weeks for me to start feeling somewhat better. So, be patient with yourself, talk with your doctor, try meditation and walks outside to help clear your head. Talk to friends. Good luck and know lots of us are going through this.
depression, headache, anxiety, macular degeneration, generalized anxiety disorder, sertraline, side effect, fatigue, anxiety and stress, brain fog, motivation
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.